Metrics

From
A Numerical Approach for Solution of Aseismic Ground Deformation Problems by Subhash Chandra Mondal, Sanjay Sen and Suma Debsarma Journal of Geosciences and Geomatics. 2018, 6(1), 27-34 doi:10.12691/jgg-6-1-4
Views
7310
Html 6688
Abstract 622
16 June 2018 (publication date) through 27 January 2021 *
8.62 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4192
PDF630
Epub626
XML516
PPT1326
Figures954
Tables140
Export: 1698
RIS494
BibTex632
Endnote572
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com